Seguir
Antonio Beltrán Felip
Antonio Beltrán Felip
Catedrático de Álgebra. Universitat Jaume I
Dirección de correo verificada de uji.es
Título
Citado por
Citado por
Año
Nilpotent and abelian Hall subgroups in finite groups
A Beltrán, MJ Felipe, G Malle, A Moretó, G Navarro, L Sanus, R Solomon, ...
Transactions of the American Mathematical Society 368 (4), 2497-2513, 2016
162016
Structure of finite groups under certain arithmetical conditions on class sizes
A Beltrán, MJ Felipe
Journal of Algebra 319 (3), 897-910, 2008
162008
Finite groups with four conjugacy class sizes
A Beltrán, MJ Felipe
Communications in Algebra® 39 (4), 1260-1272, 2011
82011
On the number of invariant Sylow subgroups under coprime action
A Beltrán, C Shao
Journal of Algebra 490, 380-389, 2017
72017
The structure of finite groups with three class sizes
A Beltrán, MJ Felipe
Walter de Gruyter GmbH & Co. KG 12 (4), 539-553, 2009
72009
On the solvability of groups with four class sizes
A Beltrán, MJ Felipe
Journal of Algebra and Its Applications 11 (02), 1250036, 2012
52012
Multiplying a conjugacy class by its inverse in a finite group
A Beltrán, MJ Felipe, C Melchor
Israel Journal of Mathematics 227 (2), 811-825, 2018
42018
Squares of real conjugacy classes in finite groups
A Beltrán, MJ Felipe, C Melchor
Annali di Matematica Pura ed Applicata (1923-) 197 (2), 317-328, 2018
42018
Triangles in the graph of conjugacy classes of normal subgroups
A Beltrán, MJ Felipe, C Melchor
Monatshefte für Mathematik 182 (1), 5-21, 2017
42017
Invariant Sylow subgroups and solvability of finite groups
A Beltrán
Archiv der Mathematik 106 (2), 101-106, 2016
42016
Powers of conjugacy classes in a finite group
A Beltrán, RD Camina, MJ Felipe, C Melchor
Annali di Matematica Pura ed Applicata (1923-) 199 (2), 409-424, 2020
32020
Class sizes of prime-power order p ′ -elements and normal subgroups
A Beltrán, MJ Felipe, C Shao
Annali di Matematica Pura ed Applicata (1923-) 194 (5), 1527-1533, 2015
32015
Existence of normal Hall subgroups by means of orders of products
A Beltrán, A Sáez
Mathematische Nachrichten 292 (4), 720-723, 2019
22019
Order of products of elements in finite groups
A Beltrán, R Lyons, A Moretó, G Navarro, A Sáez, PH Tiep
Journal of the London Mathematical Society 99 (2), 535-552, 2019
22019
A coprime action version of a solubility criterion of Deskins
A Beltrán, C Shao
Monatshefte für Mathematik 188 (3), 461-466, 2019
22019
Some problems about products of conjugacy classes in finite groups
A Beltrán, MJ Felipe, C Melchor Borja
University of Isfahan, 2019
22019
Conjugacy classes contained in normal subgroups: an overview
A Beltran, MJ Felipe, C Melchor Borja
University of Isfahan, 2017
22017
p-divisibility of conjugacy class sizes and normal p-complements
A Beltrán, MJ Felipe, C Shao
Journal of Group Theory 18 (1), 133-141, 2015
22015
Corrigendum: Some class size conditions implying solvability of finite groups
A Beltrán, MJ Felipe
Walter de Gruyter GmbH & Co. KG 14 (5), 783-784, 2011
22011
Corrigendum to “Variations on a theorem by Alan Camina on conjugacy class sizes”[J. Algebra 296 (2006) 253–266]
A Beltrán, MJ Felipe
Journal of Algebra 320 (12), 4317-4319, 2008
22008
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20